# SDR IPXA2025081102208

- Difficulty date: August 11, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N359UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37870
- Aircraft time: 28,838 hours, 10,651 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006286G
- Part serial: 3654
- Condition: No Discrepancy
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIR TURN BACK,  CENTER TANK RIGHT FUEL PUMP PRESSURE IS LOW PERFORMED QRH PROCEDURE DID NOT RETURN A/C TO NORMAL OPERATION RESULTED IN AN ATB IAW AMM 28-31-01.  REPLACE RH CTR TANK JETT PUMP. BONDING RESISTANCE CHECK AND PUMP FUNCTIONAL/OPERATION CHECK NORMAL.
